Journal of Applied Mathematics

  • J. Appl. Math.
  • Volume 2012, Special Issue (2012), Article ID 370894, 12 pages.

Fixed-Point Iterative Algorithm for the Linear Fredholm-Volterra Integro-Differential Equation

M. I. Berenguer, D. Gámez, and A. J. López Linares

Full-text: Open access

Abstract

With the aid of fixed-point theorem (an equivalent version for the linear case) and biorthogonal systems in adequate Banach spaces, the problem of approximating the solution of a linear Fredholm-Volterra integro-differential equation is turned into a numerical algorithm, so that it can be solved numerically.

Article information

Source
J. Appl. Math., Volume 2012, Special Issue (2012), Article ID 370894, 12 pages.

Dates
First available in Project Euclid: 3 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.jam/1357180285

Digital Object Identifier
doi:10.1155/2012/370894

Mathematical Reviews number (MathSciNet)
MR2948121

Zentralblatt MATH identifier
1251.65171

Citation

Berenguer, M. I.; Gámez, D.; López Linares, A. J. Fixed-Point Iterative Algorithm for the Linear Fredholm-Volterra Integro-Differential Equation. J. Appl. Math. 2012, Special Issue (2012), Article ID 370894, 12 pages. doi:10.1155/2012/370894. https://projecteuclid.org/euclid.jam/1357180285


Export citation

References

  • M. Rahman, Z. Jackiewicz, and B. D. Welfert, “Stochastic approximations of perturbed Fredholm Volterra integro-differential equation arising in mathematical neurosciences,” Applied Mathematics and Computation, vol. 186, no. 2, pp. 1173–1182, 2007.
  • Y. Huang and X.-F. Li, “Approximate solution of a class of linear integro-differential equations by Taylor expansion method,” International Journal of Computer Mathematics, vol. 87, no. 6, pp. 1277–1288, 2010.
  • K. Maleknejad, B. Basirat, and E. Hashemizadeh, “A Berstein operational matrix approach for solving a system of high order linear Volterra-Fredholm integro-differential equations,” Mathematical and Computer Modelling, vol. 55, pp. 1363–1372, 2012.
  • S. Yalç\inbaş and M. Sezer, “The approximate solution of high-order linear Volterra-Fredholm integro-differential equations in terms of Taylor polynomials,” Applied Mathematics and Computation, vol. 112, no. 2-3, pp. 291–308, 2000.
  • M. I. Berenguer, A. I. Garralda-Guillem, and M. Ruiz Galán, “An approximation method for solving systems of Volterra integro-differential equations,” Applied Numerical Mathematics. In press.
  • M. I. Berenguer, D. Gámez, A. I. Garralda-Guillem, M. Ruiz Galán, and M. C. Serrano Pérez, “Analytical techniques for a numerical solution of the linear Volterra integral equation of the second kind,” Abstract and Applied Analysis, vol. 2009, Article ID 149367, 12 pages, 2009.
  • M. I. Berenguer, M. A. Fortes, A. I. Garralda Guillem, and M. Ruiz Galán, “Linear Volterra integro-differential equation and Schauder bases,” Applied Mathematics and Computation, vol. 159, no. 2, pp. 495–507, 2004.
  • M. I. Berenguer, M. V. Fernández Muñoz, A. I. Garralda-Guillem, and M. Ruiz Galán, “A sequential approach for solving the Fredholm integro-differential equation,” Applied Numerical Mathematics, vol. 62, pp. 297–304, 2012.
  • F. Caliò, M. V. Fernández Muñoz, and E. Marchetti, “Direct and iterative methods for the numerical solution of mixed integral equations,” Applied Mathematics and Computation, vol. 216, no. 12, pp. 3739–3746, 2010.
  • E. Castro, D. Gámez, A. I. Garralda Guillem, and M. Ruiz Galán, “High order linear initialvalue problems and Schauder bases,” Applied Mathematical Modelling, vol. 31, pp. 2629–2638, 2007.
  • A. Palomares and M. R. Galán, “Isomorphisms, Schauder bases in Banach spaces, and numerical solution of integral and differential equations,” Numerical Functional Analysis and Optimization, vol. 26, no. 1, pp. 129–137, 2005.
  • K. Atkinson and W. Han, Theoretical Numerical Analysis, vol. 39, Springer, New York, NY, USA, 2nd edition, 2005.
  • Z. Semadeni, “Product Schauder bases and approximation with nodes in spaces of continuous functions,” Bulletin de l'Académie Polonaise des Sciences, vol. 11, pp. 387–391, 1963.
  • B. R. Gelbaum and J. Gil de Lamadrid, “Bases of tensor products of Banach spaces,” Pacific Journal of Mathematics, vol. 11, pp. 1281–1286, 1961.